# SDR HEED064566

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 1100 · Placards and Markings
- Part: Sign
- Part number: 222075185103
- Condition: Broken
- Location: Cabin
- Part time: 4,009 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACE PLATE BROKEN.  ORDERED REPLACEMENT.
